# SDR 2021F00024

- Difficulty date: February 9, 2021
- Submitted: February 9, 2021
- Operation: General aviation
- Aircraft: N593QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0145
- Aircraft time: 2,566 hours, 1,668 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 741139212
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SKIN CHAFE FROM ANTI-ICE CROSS-FLOW VALVE. ACCOMPLISHED TEXTRON AVIATION STANDARD REPAIR SR-680A-ATA53-22175 REV - DATED 7/19/2019; STANDARD REPAIR - 680A ALL S/N LWR SKIN CHAFE FROM ANTI-ICE CROSS-FLOW VALVE.
